# SDR AALA971824

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON OUTBOARD SIDE OF STR 27R AT STA 683.  REPAIRED STR 27R AT STA 683 PER SRM 53-10-3, FIG 1.  TST:  51,239 HOURS.  CYCLES, 31,088.  (X)
